# SDR AMTA200700615

- Difficulty date: November 17, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3197 · Instrument System Wiring
- Part: Circuit Card
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTTOM EICAS SCREEN FLICKEERS/ FAILS WHEN COMPUTER IN AUTO/ OPERATES NORMAL WHEN RT COMPUTER SELECTED.  FOUND EICAS SWITCHING MODULE CARD NOT PROPERLY SEATED SWAPPED CARDS AND ALL SCREENS CHECKED GOOD FROM BOTH COMPUTERS.  (K)
